E-ISSN 2231-3206 | ISSN 2320-4672
 

Case Report 


Clonazepam-induced acute liver injury: A case report

Malini Muraleedharan Nair, Dhanya Susan Abraham, Neethu C M.

Abstract
Clonazepam belongs to the benzodiazepine class of drugs (benzodiazepine derivative). It is used both as an anticonvulsant and in the treatment of panic disorder with or without agoraphobia. The most frequent adverse drug reactions of clonazepam are sedation or drowsiness, ataxia or hypotonia, and behavioral disturbances. Hepatomegaly and transient elevations in serum aminotransferases and alkaline phosphatase concentrations may occur in patients receiving this drug, but the frequency of the reaction has not been well defined. Here, we report that an acute psychosis case was the patientÂ’s laboratory reports showed a transient elevation in serum transaminases and alkaline phosphatase levels after clonazepam was administered.

Key words: Clonazepam; Benzodiazepines; Serum Transaminases; Alkaline Phosphatase; Adverse Drug Reaction


 
ARTICLE TOOLS
Abstract
PDF Fulltext
How to cite this articleHow to cite this article
Citation Tools
Related Records
 Articles by Malini Muraleedharan Nair
Articles by Dhanya Susan Abraham
Articles by Neethu C M
on Google
on Google Scholar


How to Cite this Article
Pubmed Style

Malini Muraleedharan Nair, Dhanya Susan Abraham, Neethu C M. Clonazepam-induced acute liver injury: A case report. Natl J Physiol Pharm Pharmacol. 2017; 7(12): 1439-1440. doi:10.5455/njppp.2017.7.0723308072017


Web Style

Malini Muraleedharan Nair, Dhanya Susan Abraham, Neethu C M. Clonazepam-induced acute liver injury: A case report. https://www.njppp.com/?mno=271177 [Access: June 01, 2022]. doi:10.5455/njppp.2017.7.0723308072017


AMA (American Medical Association) Style

Malini Muraleedharan Nair, Dhanya Susan Abraham, Neethu C M. Clonazepam-induced acute liver injury: A case report. Natl J Physiol Pharm Pharmacol. 2017; 7(12): 1439-1440. doi:10.5455/njppp.2017.7.0723308072017



Vancouver/ICMJE Style

Malini Muraleedharan Nair, Dhanya Susan Abraham, Neethu C M. Clonazepam-induced acute liver injury: A case report. Natl J Physiol Pharm Pharmacol. (2017), [cited June 01, 2022]; 7(12): 1439-1440. doi:10.5455/njppp.2017.7.0723308072017



Harvard Style

Malini Muraleedharan Nair, Dhanya Susan Abraham, Neethu C M (2017) Clonazepam-induced acute liver injury: A case report. Natl J Physiol Pharm Pharmacol, 7 (12), 1439-1440. doi:10.5455/njppp.2017.7.0723308072017



Turabian Style

Malini Muraleedharan Nair, Dhanya Susan Abraham, Neethu C M. 2017. Clonazepam-induced acute liver injury: A case report. National Journal of Physiology, Pharmacy and Pharmacology, 7 (12), 1439-1440. doi:10.5455/njppp.2017.7.0723308072017



Chicago Style

Malini Muraleedharan Nair, Dhanya Susan Abraham, Neethu C M. "Clonazepam-induced acute liver injury: A case report." National Journal of Physiology, Pharmacy and Pharmacology 7 (2017), 1439-1440. doi:10.5455/njppp.2017.7.0723308072017



MLA (The Modern Language Association) Style

Malini Muraleedharan Nair, Dhanya Susan Abraham, Neethu C M. "Clonazepam-induced acute liver injury: A case report." National Journal of Physiology, Pharmacy and Pharmacology 7.12 (2017), 1439-1440. Print. doi:10.5455/njppp.2017.7.0723308072017



APA (American Psychological Association) Style

Malini Muraleedharan Nair, Dhanya Susan Abraham, Neethu C M (2017) Clonazepam-induced acute liver injury: A case report. National Journal of Physiology, Pharmacy and Pharmacology, 7 (12), 1439-1440. doi:10.5455/njppp.2017.7.0723308072017